On secant spaces to projective curves
Compositio Mathematica, Volume 85 (1993) no. 3, pp. 311-313.
@article{CM_1993__85_3_311_0,
     author = {Ballico, E.},
     title = {On secant spaces to projective curves},
     journal = {Compositio Mathematica},
     pages = {311--313},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {3},
     year = {1993},
     zbl = {0790.14029},
     mrnumber = {1214450},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_3_311_0/}
}
TY  - JOUR
AU  - Ballico, E.
TI  - On secant spaces to projective curves
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 311
EP  - 313
VL  - 85
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__85_3_311_0/
UR  - https://zbmath.org/?q=an%3A0790.14029
UR  - https://www.ams.org/mathscinet-getitem?mr=1214450
LA  - en
ID  - CM_1993__85_3_311_0
ER  - 
%0 Journal Article
%A Ballico, E.
%T On secant spaces to projective curves
%J Compositio Mathematica
%D 1993
%P 311-313
%V 85
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1993__85_3_311_0
Ballico, E. On secant spaces to projective curves. Compositio Mathematica, Volume 85 (1993) no. 3, pp. 311-313. http://www.numdam.org/item/CM_1993__85_3_311_0/

[1] Coppens, M. and Martens, G., Secant spaces and Clifford's theorem, Compositio Math. 78 (1991), 193-212. | Numdam | MR | Zbl

[2] Fulton, W., Harris, J., and Lazarsfeld, R., Excess linear series on an algebraic curve, Proc. Amer. Math. Soc. 92 (1984), 320-322. | MR | Zbl

[3] Fulton, W., Lazarsfeld, R., On the connectedness of degeneracy loci and special divisors, Acta Math. 146 (1981), 271-283. | MR | Zbl